June  2020, 19(6): 3159-3187. doi: 10.3934/cpaa.2020137

Radial solutions for a class of Hénon type systems with partial interference with the spectrum

1. 

Departamento de Matemática, Universidade Federal Rural de Pernambuco, 50740-560, Recife - PE, Brazil

2. 

Departamento de Matemática - Centro de Ciências Exatas e de Tecnologia, Universidade Federal de São Carlos, 13565-905, São Carlos - SP, Brazil

3. 

Departamento de Matemática - Instituto de Ciências Exatas, Universidade Federal de Juiz de Fora, 36036-900, Juiz de Fora - MG, Brazil

4. 

Departamento de Ciências Exatas e Tecnológicas, Universidade Estadual de Santa Cruz, 45662-900, Ilhéus - BA, Brazil

* Corresponding author

Received  June 2019 Revised  November 2019 Published  March 2020

Fund Project: O. H. Miyagaki by CNPq/Brazil (Processo 307061/2018-3) and Fapemig/Brazil (CEX APQ-00063/15), F. R. Pereira by INCT-mat

We investigate the existence of radial solutions for a class of Hénon type systems with nonlinearities reaching the critical growth and interacting with the spectrum of the operator with the possibility of double resonance. The proof is made using variational methods, combining Brézis and Nirenberg arguments with Ni compactness result and Rabinowitz linking theorem.

Citation: Eudes. M. Barboza, Olimpio H. Miyagaki, Fábio R. Pereira, Cláudia R. Santana. Radial solutions for a class of Hénon type systems with partial interference with the spectrum. Communications on Pure & Applied Analysis, 2020, 19 (6) : 3159-3187. doi: 10.3934/cpaa.2020137
References:
[1]

C. O. AlvesD. C. de Morais Filho and O. H. Miyagaki, Multiple solutions for an elliptic system on bounded and unbounded domains, Nonlinear Anal., 56 (2004), 555-568.  doi: 10.1016/j.na.2003.10.004.  Google Scholar

[2]

C. O. AlvesD. C. de Morais Filho and M. A. S. Souto, On systems of equations involving subcritical or critical sobolev exponents, Nonlinear Anal. Theory Meth. Appl., 42 (2000), 771-787.  doi: 10.1016/S0362-546X(99)00121-2.  Google Scholar

[3]

M. Badiale and E. Serra, Multiplicity results for the supercritical Hénon equation, Adv. Nonlinear Stud., 4 (2004), 453-467.  doi: 10.1515/ans-2004-0406.  Google Scholar

[4]

S. BaeH. O. Choi and D. H. Pahk, Existence of nodal solutions of nonlinear elliptic equations, Proc. R. Soc. Edinb., 137A (2007), 1135-1155.  doi: 10.1017/S0308210505000727.  Google Scholar

[5]

E. M. Barboza, O. H. Miyagaki, F. R. Pereira and C. R. Santana, Hénon equation with nonlinearities involving Sobolev critical growth in $H^1_{0, {\rm{rad}}}(B_1)$, to appear. Google Scholar

[6]

E. M. BarbozaJ. M. do Ó and B. Ribeiro, Hénon type equations with jumping nonlinearities involving critical growth, Adv. Differ. Equ., 24 (2019), 713-744.   Google Scholar

[7]

H. Brézis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983), 486-490.  doi: 10.2307/2044999.  Google Scholar

[8]

H. Brézis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Commun. Pure Appl. Math., 36 (1983), 437-477.  doi: 10.1002/cpa.3160360405.  Google Scholar

[9]

J. Byeon and Z. Wang, On the Hénon equation: asymptotic profile of ground states Ⅰ, Ann. Inst. Henri Poincare - Anal. Non Lineaire, 23 (2006), 803-828.  doi: 10.1016/j.anihpc.2006.04.001.  Google Scholar

[10]

J. Byeon and Z. Wang, On the Hénon equation: asymptotic profile of ground states Ⅱ, J. Differ. Equ., 216 (2005), 78-108.  doi: 10.1016/j.jde.2005.02.018.  Google Scholar

[11]

D. M. Cao and S. G. Peng, The asymptotic behaviour of the ground state solutions for Hénon equation, J. Math. Anal. Appl., 278 (2003), 1-17.  doi: 10.1016/S0022-247X(02)00292-5.  Google Scholar

[12]

D. M. CaoS. G. Peng and S. Yan, Asymptotic behaviour of ground state solutions for the Hénon equation, IMA J. Appl. Math., 74 (2009), 468-480.  doi: 10.1093/imamat/hxn035.  Google Scholar

[13]

A. CapozziD. Fortunato and G. Palmieri, An existence result for nonlinear elliptic problems involving critical Sobolev exponent, Ann. Inst. Henri Poincare - Anal. Non Lineaire, 2 (1985), 463-470.   Google Scholar

[14]

P. C. CarriãoD. G. de Figueiredo and O. H. Miyagaki, Quasilinear elliptic equations of the Hénon-type: existence of non-radial solution, Commun. Contemp. Math., 11 (2009), 783-798.  doi: 10.1142/S0219199709003594.  Google Scholar

[15]

P. ClementD. G. de Figueiredo and E. Mitidieri, Quasilinear elliptic equations with critical exponents, Topol. Meth. Nonlinear Anal., 7 (1966), 133-170.  doi: 10.12775/TMNA.1996.006.  Google Scholar

[16]

D. C. de Morais Filho and M. A. S. Souto, Systems of p-laplacean equations involving homogeneous nonlinearities with critical sobolev exponent degrees, Commun. Partial Differ. Equ., 24 (1999), 1537-1553.  doi: 10.1080/03605309908821473.  Google Scholar

[17]

L. F. O. FariaO. H. MiyagakiF. R. PereiraM. Squassina and C. Zhang, The Brézis-Nirenberg problem for nonlocal systems, Adv. Nonlinear Anal., 5 (2015), 85-103.  doi: 10.1515/anona-2015-0114.  Google Scholar

[18]

F. Gladiali and M. Grossi, Linear perturbations for the critical Hénon problem, Differ. Integral Equ., 28 (2015), 733-752.   Google Scholar

[19]

M. Hénon, Numerical experiments on the stability of spherical stellar systems, Astronomy and Astrophys., 24 (1973), 229-238.   Google Scholar

[20]

N. Hirano, Existence of positive solutions for the Hénon equation involving critical Sobolev terms, J. Differ. Equ., 247 (2009), 1311-1333.  doi: 10.1016/j.jde.2009.06.008.  Google Scholar

[21]

S. Li and S. Peng, Asymptotic behavior on the Hénon equation with supercritical exponent, Sci. China Ser. A., 52 (2009), 2185-2194.  doi: 10.1007/s11425-009-0094-7.  Google Scholar

[22]

W. Long and J. Yang, Existence for critical Hénon-type equations, Differ. Integral Equ., 25 (2012), 567-578.   Google Scholar

[23]

O. H. Miyagaki and F. R. Pereira, Existence results for non-local elliptic systems with nonlinearities interacting with the spectrum, Adv. Differ. Equ., 23 (2018), 555-580.   Google Scholar

[24]

W. Ni, A nonlinear Dirichlet problem on the unit ball and its applications, Indiana Univ. Math. J., 31 (1982), 801-807.  doi: 10.1512/iumj.1982.31.31056.  Google Scholar

[25]

R. S. Palais, The Principle of Symmetric Criticality, Commun. Math. Phys., 69 (1979), 19-30.   Google Scholar

[26]

S. Peng, Multiple boundary concentrating solutions to Dirichlet problem of Hénon equation, Acta Math. Appl. Sin. English Ser., 22 (2006), 137-162.  doi: 10.1007/s10255-005-0293-0.  Google Scholar

[27]

P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, Vol. 65, CBMS, American Mathematical Society, 1986. doi: 10.1090/cbms/065.  Google Scholar

[28]

S. Secchi, The Brézis-Nirenberg problem for the Hénon equation: ground state solutions, Adv. Nonlinear Stud., 12 (2012), 1-15.  doi: 10.1515/ans-2012-0209.  Google Scholar

[29]

E. Serra, Non radial positive solutions for the Hénon equation with critical growth, Calc. Var. Partial Differ. Equ., 23 (2005), 301-326.  doi: 10.1007/s00526-004-0302-9.  Google Scholar

[30]

R. Servadei, The Yamabe equation in a non-local setting, Adv. Nonlinear Anal., 2 (2013), 235-270.  doi: 10.1515/anona-2013-0008.  Google Scholar

[31]

R. Servadei, A critical fractional Laplace equation in the resonant case, Topol. Meth. Nonlinear Anal., 43 (2014), 251-267.  doi: 10.12775/TMNA.2014.015.  Google Scholar

[32]

R. Servadei and E. Valdinoci, A Brézis-Nirenberg result for non-local critical equations in low dimension, Commun. Pure Appl. Math., 12 (2013), 2445-2464.  doi: 10.3934/cpaa.2013.12.2445.  Google Scholar

[33]

R. Servadei and E. Valdinoci, The Brézis-Nirenberg result for the fractional laplacian, Trans. Amer. Math. Soc., 367 (2015), 67-102.  doi: 10.1090/S0002-9947-2014-05884-4.  Google Scholar

[34]

D. SmetsJ. Su and M. Willem, Non radial ground states for the Hénon equation, Commun. Contemp. Math., 4 (2002), 467-480.  doi: 10.1142/S0219199702000725.  Google Scholar

show all references

References:
[1]

C. O. AlvesD. C. de Morais Filho and O. H. Miyagaki, Multiple solutions for an elliptic system on bounded and unbounded domains, Nonlinear Anal., 56 (2004), 555-568.  doi: 10.1016/j.na.2003.10.004.  Google Scholar

[2]

C. O. AlvesD. C. de Morais Filho and M. A. S. Souto, On systems of equations involving subcritical or critical sobolev exponents, Nonlinear Anal. Theory Meth. Appl., 42 (2000), 771-787.  doi: 10.1016/S0362-546X(99)00121-2.  Google Scholar

[3]

M. Badiale and E. Serra, Multiplicity results for the supercritical Hénon equation, Adv. Nonlinear Stud., 4 (2004), 453-467.  doi: 10.1515/ans-2004-0406.  Google Scholar

[4]

S. BaeH. O. Choi and D. H. Pahk, Existence of nodal solutions of nonlinear elliptic equations, Proc. R. Soc. Edinb., 137A (2007), 1135-1155.  doi: 10.1017/S0308210505000727.  Google Scholar

[5]

E. M. Barboza, O. H. Miyagaki, F. R. Pereira and C. R. Santana, Hénon equation with nonlinearities involving Sobolev critical growth in $H^1_{0, {\rm{rad}}}(B_1)$, to appear. Google Scholar

[6]

E. M. BarbozaJ. M. do Ó and B. Ribeiro, Hénon type equations with jumping nonlinearities involving critical growth, Adv. Differ. Equ., 24 (2019), 713-744.   Google Scholar

[7]

H. Brézis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983), 486-490.  doi: 10.2307/2044999.  Google Scholar

[8]

H. Brézis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Commun. Pure Appl. Math., 36 (1983), 437-477.  doi: 10.1002/cpa.3160360405.  Google Scholar

[9]

J. Byeon and Z. Wang, On the Hénon equation: asymptotic profile of ground states Ⅰ, Ann. Inst. Henri Poincare - Anal. Non Lineaire, 23 (2006), 803-828.  doi: 10.1016/j.anihpc.2006.04.001.  Google Scholar

[10]

J. Byeon and Z. Wang, On the Hénon equation: asymptotic profile of ground states Ⅱ, J. Differ. Equ., 216 (2005), 78-108.  doi: 10.1016/j.jde.2005.02.018.  Google Scholar

[11]

D. M. Cao and S. G. Peng, The asymptotic behaviour of the ground state solutions for Hénon equation, J. Math. Anal. Appl., 278 (2003), 1-17.  doi: 10.1016/S0022-247X(02)00292-5.  Google Scholar

[12]

D. M. CaoS. G. Peng and S. Yan, Asymptotic behaviour of ground state solutions for the Hénon equation, IMA J. Appl. Math., 74 (2009), 468-480.  doi: 10.1093/imamat/hxn035.  Google Scholar

[13]

A. CapozziD. Fortunato and G. Palmieri, An existence result for nonlinear elliptic problems involving critical Sobolev exponent, Ann. Inst. Henri Poincare - Anal. Non Lineaire, 2 (1985), 463-470.   Google Scholar

[14]

P. C. CarriãoD. G. de Figueiredo and O. H. Miyagaki, Quasilinear elliptic equations of the Hénon-type: existence of non-radial solution, Commun. Contemp. Math., 11 (2009), 783-798.  doi: 10.1142/S0219199709003594.  Google Scholar

[15]

P. ClementD. G. de Figueiredo and E. Mitidieri, Quasilinear elliptic equations with critical exponents, Topol. Meth. Nonlinear Anal., 7 (1966), 133-170.  doi: 10.12775/TMNA.1996.006.  Google Scholar

[16]

D. C. de Morais Filho and M. A. S. Souto, Systems of p-laplacean equations involving homogeneous nonlinearities with critical sobolev exponent degrees, Commun. Partial Differ. Equ., 24 (1999), 1537-1553.  doi: 10.1080/03605309908821473.  Google Scholar

[17]

L. F. O. FariaO. H. MiyagakiF. R. PereiraM. Squassina and C. Zhang, The Brézis-Nirenberg problem for nonlocal systems, Adv. Nonlinear Anal., 5 (2015), 85-103.  doi: 10.1515/anona-2015-0114.  Google Scholar

[18]

F. Gladiali and M. Grossi, Linear perturbations for the critical Hénon problem, Differ. Integral Equ., 28 (2015), 733-752.   Google Scholar

[19]

M. Hénon, Numerical experiments on the stability of spherical stellar systems, Astronomy and Astrophys., 24 (1973), 229-238.   Google Scholar

[20]

N. Hirano, Existence of positive solutions for the Hénon equation involving critical Sobolev terms, J. Differ. Equ., 247 (2009), 1311-1333.  doi: 10.1016/j.jde.2009.06.008.  Google Scholar

[21]

S. Li and S. Peng, Asymptotic behavior on the Hénon equation with supercritical exponent, Sci. China Ser. A., 52 (2009), 2185-2194.  doi: 10.1007/s11425-009-0094-7.  Google Scholar

[22]

W. Long and J. Yang, Existence for critical Hénon-type equations, Differ. Integral Equ., 25 (2012), 567-578.   Google Scholar

[23]

O. H. Miyagaki and F. R. Pereira, Existence results for non-local elliptic systems with nonlinearities interacting with the spectrum, Adv. Differ. Equ., 23 (2018), 555-580.   Google Scholar

[24]

W. Ni, A nonlinear Dirichlet problem on the unit ball and its applications, Indiana Univ. Math. J., 31 (1982), 801-807.  doi: 10.1512/iumj.1982.31.31056.  Google Scholar

[25]

R. S. Palais, The Principle of Symmetric Criticality, Commun. Math. Phys., 69 (1979), 19-30.   Google Scholar

[26]

S. Peng, Multiple boundary concentrating solutions to Dirichlet problem of Hénon equation, Acta Math. Appl. Sin. English Ser., 22 (2006), 137-162.  doi: 10.1007/s10255-005-0293-0.  Google Scholar

[27]

P. H. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, Vol. 65, CBMS, American Mathematical Society, 1986. doi: 10.1090/cbms/065.  Google Scholar

[28]

S. Secchi, The Brézis-Nirenberg problem for the Hénon equation: ground state solutions, Adv. Nonlinear Stud., 12 (2012), 1-15.  doi: 10.1515/ans-2012-0209.  Google Scholar

[29]

E. Serra, Non radial positive solutions for the Hénon equation with critical growth, Calc. Var. Partial Differ. Equ., 23 (2005), 301-326.  doi: 10.1007/s00526-004-0302-9.  Google Scholar

[30]

R. Servadei, The Yamabe equation in a non-local setting, Adv. Nonlinear Anal., 2 (2013), 235-270.  doi: 10.1515/anona-2013-0008.  Google Scholar

[31]

R. Servadei, A critical fractional Laplace equation in the resonant case, Topol. Meth. Nonlinear Anal., 43 (2014), 251-267.  doi: 10.12775/TMNA.2014.015.  Google Scholar

[32]

R. Servadei and E. Valdinoci, A Brézis-Nirenberg result for non-local critical equations in low dimension, Commun. Pure Appl. Math., 12 (2013), 2445-2464.  doi: 10.3934/cpaa.2013.12.2445.  Google Scholar

[33]

R. Servadei and E. Valdinoci, The Brézis-Nirenberg result for the fractional laplacian, Trans. Amer. Math. Soc., 367 (2015), 67-102.  doi: 10.1090/S0002-9947-2014-05884-4.  Google Scholar

[34]

D. SmetsJ. Su and M. Willem, Non radial ground states for the Hénon equation, Commun. Contemp. Math., 4 (2002), 467-480.  doi: 10.1142/S0219199702000725.  Google Scholar

[1]

Jijiang Sun, Chun-Lei Tang. Resonance problems for Kirchhoff type equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (5) : 2139-2154. doi: 10.3934/dcds.2013.33.2139

[2]

Shoichi Hasegawa. A critical exponent of Joseph-Lundgren type for an Hénon equation on the hyperbolic space. Communications on Pure & Applied Analysis, 2017, 16 (4) : 1189-1198. doi: 10.3934/cpaa.2017058

[3]

Frank Arthur, Xiaodong Yan. A Liouville-type theorem for higher order elliptic systems of Hé non-Lane-Emden type. Communications on Pure & Applied Analysis, 2016, 15 (3) : 807-830. doi: 10.3934/cpaa.2016.15.807

[4]

Tien-Cuong Dinh, Nessim Sibony. Rigidity of Julia sets for Hénon type maps. Journal of Modern Dynamics, 2014, 8 (3&4) : 499-548. doi: 10.3934/jmd.2014.8.499

[5]

Shu-Zhi Song, Shang-Jie Chen, Chun-Lei Tang. Existence of solutions for Kirchhoff type problems with resonance at higher eigenvalues. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6453-6473. doi: 10.3934/dcds.2016078

[6]

Jiafeng Liao, Peng Zhang, Jiu Liu, Chunlei Tang. Existence and multiplicity of positive solutions for a class of Kirchhoff type problems at resonance. Discrete & Continuous Dynamical Systems - S, 2016, 9 (6) : 1959-1974. doi: 10.3934/dcdss.2016080

[7]

Paulo Rabelo. Elliptic systems involving critical growth in dimension two. Communications on Pure & Applied Analysis, 2009, 8 (6) : 2013-2035. doi: 10.3934/cpaa.2009.8.2013

[8]

F. R. Pereira. Multiple solutions for a class of Ambrosetti-Prodi type problems for systems involving critical Sobolev exponents. Communications on Pure & Applied Analysis, 2008, 7 (2) : 355-372. doi: 10.3934/cpaa.2008.7.355

[9]

Jaeyoung Byeon, Sangdon Jin. The Hénon equation with a critical exponent under the Neumann boundary condition. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4353-4390. doi: 10.3934/dcds.2018190

[10]

Quanqing Li, Kaimin Teng, Xian Wu. Ground states for Kirchhoff-type equations with critical growth. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2623-2638. doi: 10.3934/cpaa.2018124

[11]

M. Grossi, P. Magrone, M. Matzeu. Linking type solutions for elliptic equations with indefinite nonlinearities up to the critical growth. Discrete & Continuous Dynamical Systems - A, 2001, 7 (4) : 703-718. doi: 10.3934/dcds.2001.7.703

[12]

Yinbin Deng, Wentao Huang. Least energy solutions for fractional Kirchhoff type equations involving critical growth. Discrete & Continuous Dynamical Systems - S, 2019, 12 (7) : 1929-1954. doi: 10.3934/dcdss.2019126

[13]

Mingqi Xiang, Giovanni Molica Bisci, Binlin Zhang. Variational analysis for nonlocal Yamabe-type systems. Discrete & Continuous Dynamical Systems - S, 2020, 13 (7) : 2069-2094. doi: 10.3934/dcdss.2020159

[14]

D. Bonheure, C. Fabry. A variational approach to resonance for asymmetric oscillators. Communications on Pure & Applied Analysis, 2007, 6 (1) : 163-181. doi: 10.3934/cpaa.2007.6.163

[15]

Lucio Boccardo, Alessio Porretta. Uniqueness for elliptic problems with Hölder--type dependence on the solution. Communications on Pure & Applied Analysis, 2013, 12 (4) : 1569-1585. doi: 10.3934/cpaa.2013.12.1569

[16]

Elvise Berchio, Filippo Gazzola, Dario Pierotti. Nodal solutions to critical growth elliptic problems under Steklov boundary conditions. Communications on Pure & Applied Analysis, 2009, 8 (2) : 533-557. doi: 10.3934/cpaa.2009.8.533

[17]

Mónica Clapp, Marco Squassina. Nonhomogeneous polyharmonic elliptic problems at critical growth with symmetric data. Communications on Pure & Applied Analysis, 2003, 2 (2) : 171-186. doi: 10.3934/cpaa.2003.2.171

[18]

Claudianor Oliveira Alves, M. A.S. Souto. On existence and concentration behavior of ground state solutions for a class of problems with critical growth. Communications on Pure & Applied Analysis, 2002, 1 (3) : 417-431. doi: 10.3934/cpaa.2002.1.417

[19]

Stefano Biagi, Teresa Isernia. On the solvability of singular boundary value problems on the real line in the critical growth case. Discrete & Continuous Dynamical Systems - A, 2020, 40 (2) : 1131-1157. doi: 10.3934/dcds.2020073

[20]

Alain Bensoussan, Miroslav Bulíček, Jens Frehse. Existence and compactness for weak solutions to Bellman systems with critical growth. Discrete & Continuous Dynamical Systems - B, 2012, 17 (6) : 1729-1750. doi: 10.3934/dcdsb.2012.17.1729

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (71)
  • HTML views (65)
  • Cited by (0)

[Back to Top]